# SDR AALA201707109030

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 25,078 hours, 9,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED AISLE EMERGENCY LIGHT LEN MISSING AT 9D. REPLACED EMERGENCY LIGHT AT 9D.OK FOR SERVICE.
